# SDR DALA2021120707529

- Difficulty date: December 2, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 52,576 hours, 26,612 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3147 - DIV - TO MIA DUE TO ADR 1 FAULT. UNABLE TO CONTINUE DUE TO APPROACH RESTRICTIONS IN EYW REQUIRES GPWS WHICH WAS UNAVAILABLE WITH ADR 3 SELECTED. CORRECTIVE ACTION: RESET ALL 3 ADIRU PER A319 AMM 34-21. (8126314)
